Saquinavir And Aids
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Washington University St. Louis, MO - Facultad de MedicinaGracias por sus amables comentarios. Intentare responder a sus dos preguntas:Los inhibidores de la proteasa, que son muy eficaces en controlar la replicación viral, tienen también muchos efectos secundarios que... Read more »
Connect With Others
Posted by AnonymousI am on Norvir/Saquinavir. HIV+ since 1990. I have noticed that sometimes I just plain feel like CRAP...a fatigue that resembles the flu. Sometimes lasts one day, sometimes a few. Don't know if HIV "related", or possibly side effects of the meds.... Read more »
Posted by AnonymousWorld AIDS Day 2006: Raising 'HIV/AIDS' Awareness
We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Lies and Pharmogenocide: Iatrogenic 'AIDS' ('AIDS' caused by anti-retroviral' drugs).
World... Read more »
Posted by bradford, 2 RepliesA MILLION BELLS RINGING ON DECEMBER 1 World AIDS Day!
"The Bell is Ringing" is a grassroots initiative of concerned individuals, who decided to mobilize communities and individuals from around the world to join a united effort to raise awareness to... Read more »
Posted by Anonymous, 1 ReplyI have been on Norvir/Saquinavir for 7 years. Starting to show resistance. Panicking a little, they worked for so long,
controlled side effects. Doctor wants to do labs more frequently for now but not switch, maybe add another drug.
Has anyone gone... Read more »
Guides for People With HIV